Jump to content

Tjn1011: Anafranil / clomipramine


Tjn1011

Recommended Posts

Hi I was looking for long term effects on Anafranil and came across this site.   I have been on it for over 20 years also.  I was on 75mg but now on 50mg.  I am very afraid of going off it because I am afraid to think the way I used to before I went on Anafranil.  My sex drive is so low and i have gained at least 30 pounds over the years.  But my dr. also had me on Prozac but taking both of them my anger was worse.  I am not sure what to do, i would like to be "normal' again without the need of so many pills.

 

Edited by ChessieCat
removed unnecessary link / background colour
Link to comment
  • ChessieCat changed the title to Tjn1011: Anafranil / clomipramine
  • Moderator Emeritus

Hi Tjn and welcome to SA,

 

It's good that you have found SA.  So that we can offer suggestions, we need to know some additional information.

 

Please list the drug, the time and the dose.  We need to know what drugs you are currently taking.  Please tell us about non-psychiatric drugs and supplements too.

 

What are you current symptoms?

 

Have you noticed a daily symptom pattern?

 

When did you reduce your Anafranil from 75mg to 50mg?  Did you taper or just go straight from 75mg to 50mg?  If you tapered, please tell us when and the doses.

 

Please tell us when you took Prozac (start and end) and the dose and how you stopped taking it, eg did you cold turkey or fast taper.  This information is very important because you may be experiencing withdrawal symptoms from stopping Prozac too quickly.

 

This is your own Introduction topic where you can ask questions and journal your progress.

 

Once we have the above information we will be better able to assist you.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment
  • Administrator

Welcome, Tj.

 

You have already experienced some of the adverse effects of long-term antidepressant use.

 

This is a site for going off drugs. Do you want help tapering? We can't tell you who you'll be off drugs. You're a different person now than you were 20 years ago. You'll have to decide yourself if you want to try going off. It's best to do it slowly, to avoid withdrawal symptoms that doctors will almost always call "relapse."

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy